# SDR CALA2022050601161

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 71,754 hours, 28,732 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Accumulator
- Part number: NA
- Part serial: NA
- Condition: Overserviced
- Location: Blus Hyd Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOWSPEED ABORT DUE TO BLUE HYD LO AIR PR ECAM VERBAL FROM CAPTAIN : THERE WAS NOT "HYD B RSVR LO AIR PR" MSG. T/S PER TSM 29-12-00-810-801A FOUND BLUE SYS OVERSERVICED AND ACCUMLATOR PRESS LOW. SERVICED ACCUMLATOR  AND DRAINED RES IAW AMM 29-10-00-680-003A AND 12-14-29-614-001. RAN BOTH ENG VERIFIED BLUE PUMP OPERATION, OPS CHECK GOOLD ON GRD RUN
